Click on the post headline to read the full blogpost


Can Using Monistat Cause A Yeast Infection


I read on a forum the other day someone ask, “Can using monistat cause a yeast infection.

My first reaction to a question like this is, if you don’t have a yeast infection, what would you be using the monistat for? I can only imagine that some people use monistat as a preventative measure against yeast infections. With all the misinformation that floats around the internet it wouldn’t be surprising if someone has said this.

Bacterial balance in your vagina

Using monistat when you don’t have a yeast infection will just disturb the bacterial balance you have in your vagina. Monistat is a powerful anti fungal cream and suppository that in my opinion should only be used under the guidance of a health professional. You can buy it over the counter but so many women just go and buy it as soon as they get an itch in the genital area, and sometimes it’s just not needed.

Difficulty later on

If using the monistat doesn’t cause a yeast infection it will probably make the Candida in your vagina resistant to the medication, and when you do get a yeast infection it will be difficult to cure.

Yeast infection information on the internet

Yeast infection information, whether its correct or not is easy to get hold of. This is one of the main reasons why so many women are suffering with yeast infections for longer periods of time than they need to.

All you need to do is get the right information and get it as fast as you can.

If you are suffering from a yeast infection or candidiasis at the moment I hope you get the right information, and cure yourself as fast as possible.


Comments are closed.